# SDR R61A2023082000432

- Difficulty date: August 20, 2023
- Submitted: August 20, 2023
- Operation: Air carrier
- Aircraft: N240JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 37,006 hours, 23,478 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003599005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK - "FWD SERVICE DOOR CUTOUT STRUCTURE LOWER BEAM, FWD AND AFT SLIDE FITTINGS HAVE MULTIPLE AREAS OF CORROSION.  REMOVED AND REPLACED FWD SERVICE DOOR CUTOUT STRUCTURE LOWER BEAM REF EMB SRM 51-40-08."
